# SDR CA060307001

- Difficulty date: March 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 75,182 hours, 9,726 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 6224717004
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT YVR, NO A/T, NO CMD BARS, NO A/P L AND C. NO L NAV, (ACFT RETURNED TO YVR).  REPLACED MCP PER AMM 22-11-02 PB 201.
